Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36385
標題: A Tailored Finite Point Method for Convection-Diffusion-Reaction Problems (vol 43, pg 239, 2010)
作者: Shih, Y.
施因澤
Kellogg, R.B.
Tsai, P.
Project: Journal of Scientific Computing
期刊/報告no:: Journal of Scientific Computing, Volume 44, Issue 1, Page(s) 108-108.
URI: http://hdl.handle.net/11455/36385
ISSN: 0885-7474
DOI: 10.1007/s10915-010-9362-5
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.